MAUDE Adverse Event Report: SYNTHES GMBH RIA 2 REAMING KIT 520MM STERILE; REAMER

SYNTHES GMBH RIA 2 REAMING KIT 520MM STERILE; REAMER
Catalog Number 03.404.001S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Synthese additional narrative: d2b: additional device product codes: hrx d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthese reports an event in colombia as follows: it was reported that during surgery on (b)(6) 2024, the ria system was broken, causing discomfort in the specialist.The surgery was successfully completed; it was continued by reaming alone.There was no patient consequence.This report involves one ria 2 reaming kit 520mm sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6 investigation summary the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that the image quality is poor and no observations pertaining to the nature of the reported event could be identified for the ria 2 reaming kit 520mm sterile.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for ria 2 reaming kit 520mm sterile.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history manufacturing location: packaged, sterilized and released by: monument, release to warehouse date: 15-may-2023, expiration date: 01-may-2024, part number: 03.404.001s, ria 2 reaming kit 520mm sterile, lot number: 6108p88 (sterile) , lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 25670 supplied by jabil (abq) was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the packaging or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 03.404m014, irrigation tubing set lot number: 2918p84 lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Certificate of compliance supplied by harmac medical products dated 20-oct-2022 was reviewed and determined to be conforming.Part number: 03.404m015, suction tubing set lot number: 5723p27 lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Certificate of compliance supplied by harmac medical products dated 31-mar-2023 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Part number: 03.404m001, rmg rod/drive shaft packaged lot number: 6109p14 lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Part number: 03.404m012, ria ii ream rod/dr shaft seal lot number: 5677p37 lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Certificate of conformance supplied by rochling dated 29-mar-2023 was reviewed and determined to be conforming.Part number: 03.404m003, manifold assembly packaged lot number: 6109p39 lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Part number: 03.404m010, ria ii manifold assembly lot number: 5565p04 lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Inspection plan, 03.404m010-2-btq957412 / 1, met all inspection acceptance criteria.Certificate of conformance supplied by (b)(4) dated 23-feb-2023 was reviewed and determined to be conforming.Note: raw materials certifications from rochling sub-contractors were included in the dhr.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
There was no surgical delay.

Brand Name
RIA 2 REAMING KIT 520MM STERILE
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18605010
Report Number8030965-2024-01524
Device Sequence Number18411522
Product Code HTO
UDI-Device Identifier10886982274229
UDI-Public(01)10886982274229
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K993335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Catalogue Number03.404.001S
Device Lot Number6108P88
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer02/02/2024
03/01/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date02/14/2024
03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown